# SDR ABXA201808043079

- Difficulty date: August 3, 2018
- Submitted: August 5, 2018
- Operation: Air carrier
- Aircraft: N752AX
- Make and model: Boeing 767281
- Aircraft serial: 23434
- Aircraft time: 62,148 hours, 47,438 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Intercostal
- Part number: 113T1632197
- Condition: Corroded
- Location: Left Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE LEFT WING TRAILING EDGE INTERCOSTAL ABOVE THE LEFT MAIN LANDING GEAR AFT TRUNNION. THE INTERCOSTAL WAS REPLACED. THE AIRPLANE WAS GROUNDED.
